Pohozaev, Stanislav I., and Tesei, Alberto. "Instantaneous blow-up of solutions to a class of hyperbolic inequalities.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2002 (2002): 155-165. <http://eudml.org/doc/123006>.
@article{Pohozaev2002,
author = {Pohozaev, Stanislav I., Tesei, Alberto},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {nonnegative solutions; singular coefficients},
language = {eng},
pages = {155-165},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Instantaneous blow-up of solutions to a class of hyperbolic inequalities.},
url = {http://eudml.org/doc/123006},
volume = {2002},
year = {2002},
}
TY - JOUR
AU - Pohozaev, Stanislav I.
AU - Tesei, Alberto
TI - Instantaneous blow-up of solutions to a class of hyperbolic inequalities.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2002
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2002
SP - 155
EP - 165
LA - eng
KW - nonnegative solutions; singular coefficients
UR - http://eudml.org/doc/123006
ER -